# SDR SWAA2020012240661

- Difficulty date: January 7, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 45,303 hours, 21,737 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB STA 120.3, FOURTH STIFFENER FROM FRONT SPAR CRACKED.    REPAIRED RIB IAW SRM.
